# SDR EIA2007179

- Difficulty date: September 19, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 107,817 hours, 28,368 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 380 FLOORBEAM LOWER CHORD CRACKED.  MAIN DECK BS 380 FLOORBEAM LOWER CHORD REPAIRED PER EA-53-1183.
